# SDR SWIA201541156

- Difficulty date: April 20, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 21,692 hours, 20,187 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Unknown
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED REO TO RT SIDE BS 559, PRESSURE BULKHEAD, ACCOMPLISHED REO TO THE RT SIDE BS 559, PRESSURE BULKHEAD. COMPLIED WITH ST 51-900-1003, ATTACHED BTAC FROM M-210B FOR WORK PERFORMED.
